MAUDE Adverse Event Report: BARD ACCESS SYSTEMS CVC DRESSING CHANGE SYSTEM; DRESSING, WOUND, DRUG

BARD ACCESS SYSTEMS CVC DRESSING CHANGE SYSTEM; DRESSING, WOUND, DRUG
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported " health professional reported adhesive issue with dressing in central line trays.Dressing was "non-occlusive" "2 times in last 24 hours".And that it was "tough to stick to insertion site".This report addresses the second time.

Brand Name
CVC DRESSING CHANGE SYSTEM
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9768864
Report Number3006260740-2020-00676
Device Sequence Number11386635
Product Code FRO
UDI-Device Identifier00801741137587
UDI-Public(01)00801741137587
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberAPDCSNG1
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1